Local limit theorems for non-identical integer valued random variables, to appear theory probability. Applications
Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 67 (1979) no. 17, pp. 94-95.
@article{ASCFM_1979__67_17_94_0,
     author = {McDonald, David R.},
     title = {Local limit theorems for non-identical integer valued random variables, to appear theory probability. {Applications}},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     pages = {94--95},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {67},
     number = {17},
     year = {1979},
     zbl = {0417.60033},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1979__67_17_94_0/}
}
TY  - JOUR
AU  - McDonald, David R.
TI  - Local limit theorems for non-identical integer valued random variables, to appear theory probability. Applications
JO  - Annales scientifiques de l'Université de Clermont. Mathématiques
PY  - 1979
DA  - 1979///
SP  - 94
EP  - 95
VL  - 67
IS  - 17
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFM_1979__67_17_94_0/
UR  - https://zbmath.org/?q=an%3A0417.60033
LA  - en
ID  - ASCFM_1979__67_17_94_0
ER  - 
McDonald, David R. Local limit theorems for non-identical integer valued random variables, to appear theory probability. Applications. Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 67 (1979) no. 17, pp. 94-95. http://www.numdam.org/item/ASCFM_1979__67_17_94_0/